American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y70) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Carl Pomerance and Hee-Sung Yang. Variant of a theorem of Erd\H{o}s on the sum-of-proper-divisors function. Math. Comp. 83 (2014) 1903-1913.
Abstract, references, and article information
View Article: PDF

[2] Kevin G. Hare. More on the total number of prime factors of an odd perfect number. Math. Comp. 74 (2005) 1003-1008. MR 2114661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] T. Goto and S. Shibata. All numbers whose positive divisors have integral harmonic mean up to $\mathbf{300}$. Math. Comp. 73 (2004) 475-491. MR 2034133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hugh L. Montgomery and Ulrike M. A. Vorhauer. Greedy sums of distinct squares. Math. Comp. 73 (2004) 493-513. MR 2034134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] D. E. Iannucci and R. M. Sorli. On the total number of prime factors of an odd perfect number. Math. Comp. 72 (2003) 2077-2084. MR 1986824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Paul M. Jenkins. Odd perfect numbers have a prime factor exceeding $10^{7}$. Math. Comp. 72 (2003) 1549-1554. MR 1972752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Douglas E. Iannucci. The third largest prime divisor of an odd perfect number exceeds one hundred. Math. Comp. 69 (2000) 867-879. MR 1651762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Douglas E. Iannucci. The second largest prime divisor of an odd perfect number exceeds ten thousand. Math. Comp. 68 (1999) 1749-1760. MR 1651761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Marc Deléglise and Joël Rivat. Computing $\psi(x)$ . Math. Comp. 67 (1998) 1691-1696. MR 1474649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Peter Hagis Jr. and Graeme L. Cohen. Every odd perfect number has a prime factor which exceeds $10^6$. Math. Comp. 67 (1998) 1323-1330. MR 1484897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Graeme L. Cohen and Herman J. J. te Riele. On $\phi$-amicable pairs . Math. Comp. 67 (1998) 399-411. MR 1458219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Richard F. Lukes, Renate Scheidler and Hugh C. Williams. Further tabulation of the Erdös-Selfridge function. Math. Comp. 66 (1997) 1709-1717. MR 1422791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. Ernvall and T. Metsänkylä. On the $p$-divisibility of Fermat quotients. Math. Comp. 66 (1997) 1353-1365. MR 1408373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] G. L. Cohen. Numbers whose positive divisors have small integral harmonic mean . Math. Comp. 66 (1997) 883-891. MR 1397443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Eric Bach and Ren\a’e Peralta. Asymptotic semismoothness probabilities . Math. Comp. 65 (1996) 1701-1715. MR 1370848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Eric Bach, Richard Lukes, Jeffrey Shallit and H. C. Williams. Results and estimates on pseudopowers. Math. Comp. 65 (1996) 1737-1747. MR 1355005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. Deleglise and J. Rivat. Computing $\pi(x)$: the Meissel, Lehmer, Lagarias, Miller, Odlyzko method. Math. Comp. 65 (1996) 235-245. MR 1322888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ralph Phillips. Conjugacy classes of $\Gamma(2)$ and spectral rigidity . Math. Comp. 64 (1995) 1287--1306, S35--S37. MR 1303088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Miodrag Živković. Table of primitive binary polynomials. II . Math. Comp. 63 (1994) 301-306. MR 1240662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Miodrag Živković. A table of primitive binary polynomials . Math. Comp. 62 (1994) 385-386. MR 1201073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. G. E. Pinch. The Carmichael numbers up to $10\sp {15}$ . Math. Comp. 61 (1993) 381-391. MR 1202611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] David Moews and Paul C. Moews. A search for aliquot cycles and amicable pairs . Math. Comp. 61 (1993) 935-938. MR 1185249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Renate Scheidler and Hugh C. Williams. A method of tabulating the number-theoretic function $g(k)$ . Math. Comp. 59 (1992) 251-257. MR 1134737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jan Bohman and Carl-Erik Fröberg. The $\Gamma$-function revisited: power series expansions and real-imaginary zero lines . Math. Comp. 58 (1992) 315-322. MR 1106958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions . Math. Comp. 58 (1992) 815--830, S37--S53. MR 1122068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. P. Brent, G. L. Cohen and H. J. J. te Riele. Improved techniques for lower bounds for odd perfect numbers . Math. Comp. 57 (1991) 857-868. MR 1094940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Patrick Costello. Amicable pairs of the form $(i,1)$ . Math. Comp. 56 (1991) 859-865. MR 1068822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Achim Flammenkamp. New sociable numbers . Math. Comp. 56 (1991) 871-873. MR 1052094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Richard P. Brent and Graeme L. Cohen. A new lower bound for odd perfect numbers . Math. Comp. 53 (1989) 431--437, S7--S24. MR 968150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jean-Pierre Massias, Jean-Louis Nicolas and Guy Robin. Effective bounds for the maximal order of an element in the symmetric group . Math. Comp. 53 (1989) 665-678. MR 979940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2